Open Access
Translator Disclaimer
2007 Pseudo-differential operator associated with the Dunkl operator
Chokri Abdelkefi, Bechir Amri, Mohamed Sifi
Differential Integral Equations 20(9): 1035-1051 (2007).

Abstract

In this paper, we establish that the pseudo-differential operator $T_{\sigma}$ associated with the Dunkl operator on the real line is bounded from $L_{p,\alpha}$ into itself for $1 < p < +\infty$, when the symbol $\sigma$ belongs to the class $S^{0}$.

Citation

Download Citation

Chokri Abdelkefi. Bechir Amri. Mohamed Sifi. "Pseudo-differential operator associated with the Dunkl operator." Differential Integral Equations 20 (9) 1035 - 1051, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1211.47090
MathSciNet: MR2349379

Subjects:
Primary: 35S05
Secondary: 44A15 , 44A35 , 47G30

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.20 • No. 9 • 2007
Back to Top